# SDR A6WA201240352

- Difficulty date: March 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 74849
- Aircraft time: 20,170 hours, 19,400 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DUCT MASTER WARNING, DUCT FAILED ON OVERHEAD AND LT FUSE IS RED ON TAKE OFF.  ABORTED TAKE OFF AT 70 KTS MAX BTMS 4422 AFTER STOP.  R & R FIRE LOOP A15WK IAW AMM 36-21-04, OPS CHECK GOOD.
